# SDR VNAA202108251111

- Difficulty date: August 22, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 3,190 hours, 2,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Condition: Faulted
- Location: Pax Door
- Part time: 3,190 hours, 2,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS OPERATING AS A FERRY FLIGHT FROM CID/CLT DUE TO PREVIOUS PRESSURIZATION PROBLEMS. AFTER DEPARTING, THE CREW RECEIVED A DOOR LATCH CAUTION MESSAGE, THE SAME OCCURRENCE THAT LED TO IT INITIALLY FERRYING. CREW RAN THE QRH, WHICH ALLOWED THEM TO CONTINUE AS LONG AS PRESSURIZATION HELD. IT WAS AT THE TIME, AND THEY CONTINUED TO CLIMB. UPON REACHING FL200 HOWEVER, THE CREW BEGAN TO EXPERIENCE SYMPTOMS OF LOWERED CABIN PRESSURIZATION (EARS POPPING). THEY LEVELED OUT AT FL250, WHERE THEIR PSI DIFFERENTIAL STOOD AT 8.0. THE QRH CALLED NOW FOR THEM TO DIVERT TO THE NEAREST SUITABLE AIRPORT, SO THE CREW DECIDED TO DIVERT TO IND. AN EMERGENCY WAS DECLARED TO EXPEDITE THEIR APPROACH AND LANDING, WHICH THEY CANCELLED UPON LANDING IN IND. AIRCRAFT DID NOT LAND OVERWEIGHT. PAX DOOR LATCH AMBER MESSAGE CAME ON AGAIN AT 8K ON CLIMB LATER IN CLIMB FELT PRESSURIZATION WAS NOT NORMAL. / REMOVED AND REPLACED PX46 PASSENGER DOOR PROXIMITY SENSOR AND SPLICE IAW CRJ 900 AMM 52-70-04-000/400-805. OPERATIONAL CHECK GOOD. PRESSURIZED AIRCRAFT IAW CRJ 900 AMM 21-31-00-910-801/802. PRESSURIZATION CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
